# SDR CA090902009

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 8,405 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 10520F
- Condition: Broken
- Location: Engine
- Part time: 1,246 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

IN FLIGHT FAILURE OF CRANKSHAFT AT THE NR 2 BEARING LOCATION.  ACFT LANDED SAFELY.
